Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lightheadedness, tingling in arm, hot flash, tightness in sternum after using meth. Short term side effects?

HI, 3 days ago I used meth for the first time unfortunately. I have maintained my food intake, sleep and hydration , but I feel light headed, my right arm tingles (alittle in the left and sometimes a little in the legs) and occasionally I get a hot flash with the light headedness. Had alittle tightness in the stermum but that has gone away. These symptoms were handled by aspirine pretty well saturday and sunday but today, that has not helped. I am wondering if this is a normal short term side affect or if it is a signal that I may have a heart or stroke pending.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. You may have different effect from the use of meth and it is not uncommon to experience the side effects that you have mentioned in your history. I believe that you will do well with staying away from meth and getting symptomatic treatment for the issues that you have been facing. It is also helpful to visit with and consult a psychiatrist to determine if you need treatment for the substance use or dependence after giving a detailed history, you may also need a physical examination, laboratory testing as well as imaging studies as necessary, to determine the risk of a heart attack or a pending stroke.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor